Tokyo Journal of Mathematics

On Compact Generalized Jordan Triple Systems of the Second Kind

Hiroshi ASANO and Soji KANEYUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 105-118.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134265

Digital Object Identifier
doi:10.3836/tjm/1270134265

Mathematical Reviews number (MathSciNet)
MR947950

Zentralblatt MATH identifier
0665.17003

Citation

ASANO, Hiroshi; KANEYUKI, Soji. On Compact Generalized Jordan Triple Systems of the Second Kind. Tokyo J. Math. 11 (1988), no. 1, 105--118. doi:10.3836/tjm/1270134265. https://projecteuclid.org/euclid.tjm/1270134265


Export citation